Announcement

Collapse
No announcement yet.

nausea help..

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • nineteenwinters
    replied
    Mmhmm. My first week ok Elmiron made me nauseous and totally ruined my appetite. I told me doctor about it and he gave me Ondanestron (which is a tablet you take under your tongue) and it helped a lot. But hopefully it's just a temporary thing for you like it was for me. Now I have no nausea whatsoever when I take it.

    Leave a comment:


  • pebble
    replied
    I have Rx Promethazine and Zofran, and also Dramamine...it's still pretty bad. I like the idea of taking it out of the capsule, I should try that! I want this to work so much..even if it does take time!

    Leave a comment:


  • Sharyn
    replied
    Coupon for Elmiron

    I just checked the web site for Elmiron. There is a coupon available, just print it out and take to the pharmacy.

    Leave a comment:


  • JenAZ07
    replied
    Have you tried taking the med out of the capsules? When I tried Elmiron (ages ago), I had to do this because the pills made me nauseous as well. This didn't take it all away, but it did help. If it continues, ask your dr for Zofran - most wonderful anti-nausea med ever!!!

    Leave a comment:


  • mizmak35
    replied
    nausea

    Look for the anti-nausea gum (chicklets) which has ginger in it. It worked for me. CVS Pharmacy.

    Leave a comment:


  • Sharyn
    replied
    Elmiron and Nausea

    I am on my 2nd day of Elmiron and am very nauseated.
    I have Promethazine and was wondering if I should take it. I also have Adavan. Which works best. What does your doc say?

    Leave a comment:


  • Pammylynn8
    replied
    I got a bit of an upset stomach from it the first day, but day 2 my tummy felt much better. Everyone is different though. It can cause those syptoms that you are talking about.

    Leave a comment:


  • pebble
    started a topic nausea help..

    nausea help..

    just took my fourth Promethazine of the day and I'm pretty sure the cause of the nausea is Elmiron. any thoughts to help this?
Working...
X